Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 32, NWS Newport/Morehead City, NC

June 5, 2014Tyrrell County, Washington County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 5, 2014, 1:45 PM EDT for Tyrrell County, Washington County, North Carolina. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 1:45 PM EDT (17:45 UTC)
Expired
Jun 5, 2014, 2:30 PM EDT
In force
45 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

Counties Tyrrell County, NC, Washington County, NC

The radar

The Norfolk radar (KAKQ), 140 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 1:50 PM EDTTSTM WND DMGCreswell, NCCANOPY FROM GAS STATION BLOWN INTO HIGHWAY.
Jun 5, 2:30 PM EDTTSTM WND DMGCreswell, NCCANOPY FROM GAS STATION BLOWN INTO HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 5.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 890 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
890 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS52 KMHX 051745
SVRMHX
NCC177-187-051830-
/O.NEW.KMHX.SV.W.0032.140605T1745Z-140605T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
145 PM EDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN EASTERN NORTH CAROLINA
  NORTHERN TYRRELL COUNTY IN EASTERN NORTH CAROLINA

* UNTIL 230 PM EDT

* AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER CRESWELL...OR 15 MILES SOUTHEAST OF
  EDENTON...MOVING EAST AT 25 MPH. QUARTER SIZED HAIL AND WINDS IN
  EXCESS OF 58 MPH LIKELY WITH THIS STORM.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WOODLEY AROUND 150 PM...
  COLUMBIA AROUND 200 PM...
  LEVELS AROUND 205 PM...
  NEWFOUNDLAND AROUND 215 PM...
  ALLIGATOR AND FRYING PAN LANDING AROUND 220 PM...
  FORT LANDING AROUND 225 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM THURSDAY
EVENING FOR EASTERN NORTH CAROLINA.

&&

LAT...LON 3596 7601 3592 7601 3585 7606 3582 7606
      3581 7604 3577 7605 3580 7650 3597 7649
      3598 7638 3594 7636 3595 7635 3595 7633
      3599 7625 3600 7606
TIME...MOT...LOC 1745Z 271DEG 24KT 3589 7638

$$
TL
1 follow-up statement
680 
WWUS52 KMHX 051800
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
200 PM EDT THU JUN 5 2014

NCC187-051810-
/O.CAN.KMHX.SV.W.0032.000000T0000Z-140605T1830Z/
WASHINGTON NC-
200 PM EDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND 
THE WARNING IS NO LONGER IN EFFECT. 

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 0 0...8 8 9...6 8 8 9...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN NEWPORT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR EASTERN NORTH CAROLINA.

LAT...LON 3596 7601 3592 7601 3585 7606 3582 7606
      3581 7604 3577 7605 3577 7611 3579 7611
      3577 7612 3579 7640 3586 7635 3592 7638
      3595 7635 3595 7633 3599 7622 3600 7607
TIME...MOT...LOC 1800Z 271DEG 24KT 3588 7626

$$

NCC177-051830-
/O.CON.KMHX.SV.W.0032.000000T0000Z-140605T1830Z/
TYRRELL NC-
200 PM EDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN TYRRELL COUNTY...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
COLUMBIA...OR 22 MILES SOUTHEAST OF EDENTON...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LEVELS BY 205 PM EDT
  ALLIGATOR...NEWFOUNDLAND AND 6 MILES NORTH OF FRYING PAN LANDING BY
  215 PM EDT
  FORT LANDING BY 220 PM EDT

WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR EASTERN NORTH CAROLINA.

LAT...LON 3596 7601 3592 7601 3585 7606 3582 7606
      3581 7604 3577 7605 3577 7611 3579 7611
      3577 7612 3579 7640 3586 7635 3592 7638
      3595 7635 3595 7633 3599 7622 3600 7607
TIME...MOT...LOC 1800Z 271DEG 24KT 3588 7626

$$
TL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:39 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 5, 12:39 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1239 PM EDT THU JUN 5 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH EASTERN NORTH CAROLINA TONIGHT. HIGH
PRESSURE WILL BUILD OVER THE AREA FRIDAY AND REMAIN THROUGH
SATURDAY. ANOTHER FRONT WILL APPROACH THE AREA SUNDAY AND LINGER
OVER NORTH CAROLINA THROUGH MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1235 PM THURSDAY...NO REAL CHANGES IN THE OUTPUT OF THE
HIGH-RES MODELS FOR THIS AFTERNOON. SOME CONVECTION HAS STARTED TO
FIRE IN THE RALEIGH AREA AND THE 3KM HRRR AND RAP SHOWS THIS
CONVECTION WILL GRADUALLY PROPAGATE EAST TOWARD THE COAST...PERHAPS
GETTING ENHANCED BY THE SEA BREEZE. THIS WILL LEAD TO A GOOD
COVERAGE OF SHOWERS/TSTMS THIS AFTERNOON. MESOANALYSIS SHOWING A
VERY UNSTABLE ATMOSPHERE IN PLACE WITH LI'S ALREADY AROUND -6 WITH
CAPE VALUES APPROACHING 3000 J/KG. THE LACK TO SHEAR AND STRONG
MID-LEVEL FORCING MAY PREVENT WIDESPREAD STRONG/SVR STORMS BUT
THERE IS A POSSIBILITY OF STRONG STORMS WITH SOME ISOLATED SVR
STORMS WITH GUSTY WINDS AND POSSIBLE HAIL. WITH THE HIGH
ATMOSPHERIC MOISTURE CONTENT...ANY STRONG STORMS WILL FEATURE
FREQUENT LIGHTNING.

KEPT POPS IN THE HIGH CHANCE RANGE INTO THE EVENING HOURS BUT DID
BUMP UP TEMPERATURES A COUPLE OF DEGREES AS MANY LOCATIONS ALREADY
AROUND 90 DEGREES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
AS OF 139 AM THU...MESO MODELS SHOWING FRONT TO MOVE THROUGH THE AREA
DURING THE EARLY EVENING HOURS WITH FLOW BECOMING NORTHERLY THEN
NORTHEASTERLY BY SUNRISE. FORECAST SOUNDINGS SHOWING RESIDUAL
MOISTURE SO SKIES ARE NOT EXPECTED TO CLEAR...BUT REMAIN PARTLY
CLOUDY OVER NIGHT. TEMPERATURES BEHIND THE FRONT WILL BE A COUPLE OF
DEGREES COOLER...INTO THE LOWER TO MIDDLE 60S.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 320 AM THURS...THE COLD FRONT WILL BE SOUTH OF EASTERN NC
FRI MORNING WITH SURFACE RIDGE BUILDING SOUTH OVER THE AREA.
EXPECT FRI TO REMAIN MOSTLY DRY THOUGH HELD ONTO A SLIGHT CHANCE
POP FOR SOUTHERN AREAS AS 00Z DETERMINISTIC GUIDANCE INDICATES A
MODERATE VORTMAX WILL TRAVERSE THE REGION FRI AFTERNOON IN MEAN
WNW FLOW ALOFT. NOT CONFIDENT IN SHOWER/TSTORM PRODUCTION WITH THE
FEATURE BUT TRENDS SUPPORT SLIGHT CHANCE THROUGH THE AFTERNOON
HOURS. LOW LEVEL THICKNESSES FALL SLIGHTLY FRI YIELDING TEMPS NEAR
CLIMO WITH HIGHS IN THE MID/UPPER 80S.

REMOVED MENTION OF SLIGHT CHANCE POPS FRI NIGHT THROUGH SUN AS
SURFACE RIDGE AXIS REMAINS ANCHORED NE OF THE AREA WITH THE
STALLED BOUNDARY FAR ENOUGH SOUTH TO LIKELY NOT IMPACT THE
SENSIBLE WX ACROSS EASTERN NC. ONLY A SLIGHT WARMING TREND THIS
WEEKEND WITH MAX TEMPS BUILDING INTO THE UPPER 80S AND OVERNIGHT
LOWS REMAINING MILD...UPPER 60S/LOWER 70S.

A WEAK FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE WEST MON
AND STALLS/WASHES OUT WEST OF THE AREA...WITH FLOW ALOFT SHIFTING SW
AS AN UPPER TROUGH SHIFTS OVER APPALACHIA. SW FLOW PERSISTS TUES
INTO TUES NIGHT...WITH A COLD FRONT APPROACHING FROM THE WEST WED.
WILL MAINTAIN CHANCE POPS WEST OF HWY 17 MON/TUES AFTERNOONS AS
INSTABILITY AND MOISTURE INCREASE AHEAD OF THIS BOUNDARY...AND
THREAT FOR MAINLY DIURNALLY DRIVEN SHOWERS/TSTORMS WILL BE
PRESENT. TEMPS WILL ONCE AGAIN RISE TO ABOVE CLIMO AS LOW LEVEL
THICKNESSES SUPPORT AFTERNOON HIGHS IN THE LOWER 90S...WITH LOWS
UPPER 60S TO LOWER 70S.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /TONIGHT AND THURSDAY/...
AS OF 624 AM THU...MIDLEVEL CLOUD DECK HAS DISSIPATED WITH MOSTLY
CLEAR SKIES ACROSS AREA TAFS. SCATTERED AREA OF CLOUDS OVER CENTRAL
AND WESTERN NORTH CAROLINA. LARGE MESOSCALE CONVECTIVE SYSTEM OVER
EASTERN TENNESSEE. SATELLITE LOOPS SHOWING THE MAIN BUILD OF MCS TO
MOVE SOUTH OF THE AREA. HOWEVER PREFRONTAL TROUGH/POSSIBLE
DIFFERENTIAL HEATING FROM CLOUDS MAY KICK OFF THUNDERSTORMS THIS
MORNING. AT THIS TIME WILL KEEP TAFS DRY DURING THE MORNING HOURS
WITH STORMS IN THE VICINITY OF THE TAF SITES STARTING MID AFTERNOON.
CONDITIONS TO REMAIN VFR OUTSIDE OF ANY STORMS THAT WILL FORM. SUB
VFR CONDITIONS LIKELY IN BOTH CIGS AND VIS INSIDE THE STORMS. FRONT
WILL MOVE THROUGH SHORTLY AFTER SUNSET WITH WIND SHIFTING TO
NORTHERLY AND IMPROVING CONDITIONS.

LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 330 AM THURS...PREDOMINANTLY VFR THROUGH THE PERIOD. HIGH
PRESSURE WILL BUILD INTO THE AREA FROM THE NORTH FRI THROUGH THE
WEEKEND YIELDING VFR CONDITIONS. WINDS WILL BE LIGHT NE TO E FRI
THROUGH THE WEEKEND...SHIFTING SE MON AHEAD OF AN APPROACHING WEAK
COLD FRONT. INCREASING MOISTURE/SW FLOW COULD PRODUCE SCATTERED
SHOWERS/TSTORMS MON AFTERNOON WITH REDUCTIONS IN VSBYS/CEILINGS
POSSIBLE.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 1240 PM THURSDAY...GUSTY SW WINDS AND ROUGH SEAS CONTINUE
ACROSS THE COASTAL WATERS AND SOUNDS. SEAS AT DIAMOND BUOY HAVE
BUILT TO 10 FEET. WINDS CONTINUE TO GUST TO 29 KNOTS AT DIAMOND
BUOY AT 28 KNOTS OFF OREGON INLET. NO CHANGES THROUGH THE
AFTERNOON AS TIGHT SOUTHWEST GRADIENT CONTINUES AHEAD OF SLOW-
MOVING WAVY COLD FRONT DRAPED ACROSS VA/WV/KY. FRONTAL PASSAGE
EXPECTED AFTER MIDNIGHT WITH SURFACE FLOW BECOMING NORTHERLY. HIGH
PRESSURE WILL BUILD IN QUICKLY BEHIND THE FRONT...ALLOWING THE
GRADIENT TO RELAX. WIND AND SEAS SHOULD SUBSIDE BELOW SMALL CRAFT
ADVISORY CONDITIONS AROUND MIDNIGHT.

LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 330 AM THURS...THE FRONT WILL MOVE THROUGH THE EASTERN NC
COASTAL WATERS LATE THURS NIGHT ALLOWING WINDS TO SHIFT N THEN NE
EARLY FRI MORNING. WINDS WILL BECOME NE 5-15 KT BEHIND THE FRONT
FRI WITH SEAS SUBSIDING 2-4 FT. DECENT BOATING CONDITIONS EXPECTED
THIS WEEKEND WITH LIGHT EASTERLY WINDS SAT SHIFTING SE SUN AND SEAS
2-3 FT THROUGH SUN. LATEST WAVEWATCH GUIDANCE IN GOOD AGREEMENT
WITH LOCAL SWAN/NWPS AND PREVIOUS FORECAST.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ135-
     150-156-158.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR AMZ130.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR AMZ152-154.

&&

SYNOPSIS...CGG
NEAR TERM...CTC
SHORT TERM...CGG
LONG TERM...DAG
AVIATION...CGG/DAG
MARINE...CGG/CTC/DAG
Hazardous weather outlook, Jun 5, 5:05 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
505 AM EDT THU JUN 5 2014

NCZ029-044>047-079>081-090>094-060915-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
505 AM EDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH THE AREA TODAY. SCATTERED THUNDERSTORMS
ARE EXPECTED THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY
BECOME SEVERE WITH THE MAIN THREAT OF LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-103-104-060915-
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
505 AM EDT THU JUN 5 2014

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 5, 1:15 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
115 PM EDT THU JUN 5 2014

NCZ029-044>046-080-051815-
BEAUFORT-MARTIN-PITT-TYRRELL-WASHINGTON-
115 PM EDT THU JUN 5 2014

...DEVELOPING THUNDERSTORMS WILL MOVE ACROSS TYRRELL...WASHINGTON...
MARTIN...BEAUFORT AND PITT COUNTIES THROUGH 215 PM EDT...

AT 113 PM EDT...DOPPLER RADAR INDICATED DEVELOPING SHOWERS AND
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF PLYMOUTH
TO 13 MILES WEST OF WILLIAMSTON TO LINWOOD...MOVING EAST SOUTHEAST
AT 20 MPH.

AREAS AFFECTED INCLUDE...STATON...WILLIAMSTON...PLYMOUTH...COLUMBIA.

HAZARDS INCLUDE...
PENNY SIZED HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

DEADLY CLOUD TO GROUND LIGHTNING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3593 7624 3581 7608 3573 7603 3571 7605
      3569 7603 3571 7679 3557 7761 3565 7770
      3580 7747 3583 7735 3594 7736 3594 7703
      3586 7704 3590 7692 3581 7688 3585 7684
      3589 7683 3587 7676 3593 7670
TIME...MOT...LOC 1713Z 295DEG 18KT 3588 7654 3589 7727
          3572 7823

TL

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:15 PM EDTSpecial Weather StatementMHXMartin, Tyrrell, Washington60 min
Jun 5, 2:07 PM EDTSevere Thunderstorm WarningMHXGreene, Pitt38 min
Jun 5, 2:16 PM EDTSpecial Marine WarningMHX29 min
Jun 5, 2:43 PM EDTSpecial Marine WarningMHX62 min
Jun 5, 2:43 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Greene, Lenoir, Pamlico, Pitt47 min
Jun 5, 3:22 PM EDTSpecial Weather StatementMHXTyrrell, Washington53 min
Jun 5, 3:25 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico50 min
Jun 5, 3:30 PM EDTSpecial Marine WarningMHX60 min
Jun 5, 3:35 PM EDTSevere Thunderstorm WarningMHXCraven, Greene, Jones, Lenoir, Pitt55 min
Jun 5, 3:44 PM EDTSpecial Marine WarningMHX61 min
Jun 5, 3:58 PM EDTSevere Thunderstorm WarningMHXDare47 min
Jun 5, 4:02 PM EDTSevere Thunderstorm WarningMHXDare43 min
Jun 5, 4:17 PM EDTSevere Thunderstorm WarningMHXBeaufort, Carteret, Pamlico43 min
Jun 5, 4:19 PM EDTAreal Flood AdvisoryMHXCraven, Greene, Lenoir, Pitt86 min
Jun 5, 4:33 PM EDTSevere Thunderstorm WarningMHXCraven, Duplin, Jones, Lenoir, Onslow57 min
Jun 5, 4:39 PM EDTSpecial Marine WarningMHX51 min
Jun 5, 5:01 PM EDTSpecial Weather StatementMHXCarteret59 min
Jun 5, 5:28 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Duplin, Jones, Onslow62 min
Jun 5, 5:45 PM EDTSpecial Marine WarningMHX45 min
Jun 5, 5:45 PM EDTSpecial Marine WarningMHX60 min
Jun 5, 5:56 PM EDTAreal Flood WarningMHXCraven, Jones, Onslow94 min
Jun 5, 6:33 PM EDTSpecial Weather StatementMHXCarteret57 min
Jun 5, 6:36 PM EDTSevere Thunderstorm WarningMHXCarteret39 min
Jun 5, 6:42 PM EDTSpecial Marine WarningMHX48 min
Jun 5, 7:01 PM EDTSpecial Weather StatementMHXBeaufort, Pitt44 min
Jun 5, 7:20 PM EDTSpecial Weather StatementMHXDare, Hyde40 min
Jun 5, 7:43 PM EDTSpecial Weather StatementMHXOnslow32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.